Pericarditis after therapy with interferon-alpha for chronic hepatitis C.

A.L. Boonen*, R.W. Stockbrügger, S. van der Linden

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

Department of Internal Medicine, University Hospital Maastricht, The Netherlands. [email protected]

We report a patient with pericarditis following therapy with interferon-alpha for chronic hepatitis C viral infection. Possible relationships between pericarditis, hepatitis C and its treatment with interferon-alpha are briefly discussed.
Original languageEnglish
Pages (from-to)177-179
Number of pages3
JournalClinical Rheumatology
Volume18
Issue number2
DOIs
Publication statusPublished - 1 Jan 1999

Fingerprint

Dive into the research topics of 'Pericarditis after therapy with interferon-alpha for chronic hepatitis C.'. Together they form a unique fingerprint.

Cite this